# SDR 9WGA2021091154601

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 81,747 hours, 14,748 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT, SIMULTANEOUS FAILURE 3 SYSTEMS - RADAR ALTIMETER (ERRONEOUS), AUTO PILOT 1 & 2 FAIL, AUTO THROTTLE.
